# SDR CA110315006

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,777 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105257
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IMH  13082.3 TTSN   AIRCRAFT SNAGGED  POWER LOSS DURING FINAL APPROACH.  AIRCRAFT INSPECTED FOR WATER CONTAMINATION IN ALL FUEL SYSTEM DRAIN LOCATIONS. SMALL AMOUNT (NORMAL) FOUND AND FLUSHED OUT. ENGINE INSPECTED FOR DEFECTS, NO FOUND. ALL SPARK PLUGS REPLACED WITH SERVICEABLE PLUGS. ENGINE GROUND RUN SERVICEABLE. MAG DROP AND STATIC RPM WITHIN SERVICEABLE LIMITS. AIRCRAFT SENT OUT SUBJECT TO SATISFACTORY TEST FLIGHT. SUSPECTED CARB ICING IN FLIGHT.  TEST FLIGHT: UNSATISFACTORY. RPM WANDERS FROM TEST FLIGHT  CARBURETOR REMOVED WITH 648.3 TSO FROM IMH. REPLACED WITH SERVICEABLE CARB TSO 544.3 TSO. RIGGED, SAFTIED AND DUALED. AIRCRAFT GROUND RUN SERVICEABLE. SENT OUT SUBJECT TO SATISFACTORY TEST FLIGHT.  TEST FLIGHT SATISFACTORY.
